Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawls from Lexapro - Lynne vonnie

Posted by LynneDa on June 22, 2004, at 13:25:45

In reply to Re: Withdrawls from Lexapro - Lynne, posted by vonnie on June 21, 2004, at 19:24:39

Hi Vonnie -
How are you feeling today, better I hope! I think "brain zaps" mean different things to different people, but if you get them you know what they are :-). Basically I feel a surge of awareness & dizzyness & almost a sense of calm, all at the same time and for just a split second and then the next few seconds I feel really tired. Some people's are more severe, frequent and disruptive. Mine actually feels kinda nice! Maybe I'm just weird :-).

Best of luck! I'll be very interested to hear how the Wellbutrin works for you. I'm not scheduled to start it til Saturday.

~ Lynne
>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Lynne...what the heck are "brain zaps"? sounds terrible, but I have heard of them before. I dont think I have had any of those, thank god. I saw my doc and needless to say he wasnt too happy that I decided to stop taking the lex on my own. He prescribed Wellbutrin and I started taking it tonight. Hopefully that works for me with no weight gain. The w/d from the lex have been pretty rough today but doc says they will go away in a couple of days. thanks for responding and thanks for the support. we'll see how we both do on this new med! take care


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynneDa thread:356835
URL: http://www.dr-bob.org/babble/20040621/msgs/359073.html